# SDR CA130108003

- Difficulty date: January 5, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Piper PA-31
- Aircraft time: 19,286 hours
- Engine: Lyc TIO540A2B
- Propeller: Hartzl HCE3YR2A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bolt
- Part number: AN17651
- Condition: Sheared
- Location: Torque Link
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(CAN) LEFT MAIN GEAR SHIMMY FELT WHILE TAXIING, ACFT RETURNED TO RAMP AND FOUND THE LOWER BOLT ON TORQUE LINK ATTACH SHEARED, NO OTHER DAMAGE FOUND, GEAR INSPECTED FOR POSSIBLE SIDE LOADS, NO PROBLEMS FOUND.GEAR CYCLE FUNCTION TEST GOOD, TAXI TEST NO PROBLEMS FOUND, NO REPORTS OF HARD OR CROSSWIND LANDINGS.
